Set-Valued Analysis

, Volume 4, Issue 4, pp 327–332

ε-Subdifferentials in terms of subdifferentials

  • Juan-Enrique Martinez-Legaz
  • Michel Théra
Article

DOI: 10.1007/BF00436109

Cite this article as:
Martinez-Legaz, JE. & Théra, M. Set-Valued Anal (1996) 4: 327. doi:10.1007/BF00436109

Abstract

In this note, we give a formula which expresses the ε-subdifferential operator of a lower semicontinuous convex proper function on a given Banach space in terms of its subdifferential.

Mathematics Subject Classifications (1991)

47H04 47N10 54C60 

Key words

maximal monotone operator cyclically monotone operator subdifferential operator ε-subdifferential operator 

Copyright information

© Kluwer Academic Publishers 1996

Authors and Affiliations

  • Juan-Enrique Martinez-Legaz
    • 1
    • 2
  • Michel Théra
    • 3
  1. 1.CODEUniversitat Autònoma de BarcelonaBarcelonaSpain
  2. 2.Departament d'Economia i d'Història EconòmicaUniversitat Autònoma de BarcelonaBarcelonaSpain
  3. 3.LACO, URA-CNRS 1586Université de LimogesLimoges CedexFrance

Personalised recommendations